# SDR 07FDEA01733

- Difficulty date: May 9, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 41,293 hours, 28,811 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Sys
- Condition: Contaminated
- Location: E-1
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION, ESSENTIAL POWER FAIL LIGHT CAME ON MOMENTARILY THEN WENT OUT WITH NR 1 GENERATOR FAIL.  UNABLE TO  BRING NR 1 BUSSSM20ACD200A2 ON LINE.  LOST THE FOLLOWING: CAPT'S  INST LIGHTS, PITCH TRIM, ASYM FLAPS, NR 1 EPR WITH PACKS TRIPPED, NR 1 OIL TEMP WENT -40 DEGREES, SYS A-HYD WENT DOWN TO 2000 PSI, ENG FAIL LIGHTS CAME ON.  CAME BACK AND LANDED UNEVENTFULLY.  WATER INTRUSION FOUND ON E-1 ELECTRICAL SHELF FROM RAIN.  AREA DRIED AND GCU CHANGED PRECAUTIONARY.  REMOVED AND REPLACED NR 1 GCU AND VOLTAGE REGULATOR IAW B727-200MM 20-10-011.  RAN ALL 3 ENGINES IAW 727 JRH CH5.  ALL BUS TIES CLOSE.
